Search


Current filters:

Start a new search
Add filters:

Use filters to refine the search results.


Results 1-10 of 10 (Search time: 0.002 seconds).
  • previous
  • 1
  • next
Item hits:
Issue DateTitleAuthor(s)Citation
2006Pro-p link groups and p-homology groupsHillman, Jonathan; Matei, Daniel; Morishita, Masanori; Mathematics & StatisticsPro-p link groups and p-homology groups, Contemporary Mathematics, vol.416,(N/A),2006,pp 121-136
2005Singularities of plane algebraic curvesHillman, Jonathan; Mathematics & StatisticsSingularities of plane algebraic curves, Expositiones Mathematicae, vol.23,(3),2005,pp 233-254
2006Centralizers and normalizers of subgroups of PD3-groups and open PD3-groupsHillman, Jonathan; Mathematics & StatisticsCentralizers and normalizers of subgroups of PD3-groups and open PD3-groups, Journal of Pure and Applied Algebra, vol.204, 2, 2006,pp 244-257
2006PD_4-complexes with strongly minimal modelsHillman, Jonathan; Mathematics & StatisticsPD_4-complexes with strongly minimal models, Topology and Its Applications, vol.153,(14),2006,pp 2413-2424
2006Twisted Alexander polynomials of periodic knotsHillman, Jonathan; Livingstone, Charles; Naik, Swatee; Mathematics & StatisticsTwisted Alexander polynomials of periodic knots, Algebraic and Geometric Topology, vol.6, N/A, 2006,pp 145-169
2007Finiteness conditions and PD_r-group covers of PD_n-complexesHillman, Jonathan; Kochloukova, D H; Mathematics & StatisticsFiniteness conditions and PD_r-group covers of PD_n-complexes, Mathematische Zeitschrift, vol.256, 1, 2007,pp 45-56
2005An indecomposable PD_3-complex whose fundamental group has infinitely many endsHillman, Jonathan; Mathematics & StatisticsAn indecomposable PD_3-complex whose fundamental group has infinitely many ends, Mathematical Proceedings of the Cambridge Philosophical Society, vol.138, 1, 2005,pp 55-57
2007Geometries and infrasolvmanifolds in dimension 4Hillman, Jonathan; Mathematics & StatisticsGeometries and infrasolvmanifolds in dimension 4, Geometriae Dedicata, vol.129,(1),2007,pp 57-72
2007On 4-manifolds with zero-entropy metricsHillman, Jonathan; Mathematics & StatisticsOn 4-manifolds with zero-entropy metrics, Bulletin of the London Mathematical Society, vol.39, 2, 2007,pp 327-328
2008Finitely dominated covering spaces of 3- and 4- manifoldsHillman, Jonathan; Mathematics & StatisticsFinitely dominated covering spaces of 3- and 4- manifolds, Journal of the Australian Mathematical Society, vol.84, N/A, 2008,pp 99-108